Location of Zeros of Chromatic and Related Polynominals of Graphs

F. Brenti, Gordon Royle, D.G. Wagner

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)55-80
JournalCanadian Journal of Mathematics
Volume46
Publication statusPublished - 1994

Cite this

@article{b727dddc73304a9cb5fc75529f3bd09b,
title = "Location of Zeros of Chromatic and Related Polynominals of Graphs",
author = "F. Brenti and Gordon Royle and D.G. Wagner",
year = "1994",
language = "English",
volume = "46",
pages = "55--80",
journal = "Canadian Journal of Mathematics",
issn = "0008-414X",
publisher = "Canadian Mathematical Society",

}

Location of Zeros of Chromatic and Related Polynominals of Graphs. / Brenti, F.; Royle, Gordon; Wagner, D.G.

In: Canadian Journal of Mathematics, Vol. 46, 1994, p. 55-80.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Location of Zeros of Chromatic and Related Polynominals of Graphs

AU - Brenti, F.

AU - Royle, Gordon

AU - Wagner, D.G.

PY - 1994

Y1 - 1994

M3 - Article

VL - 46

SP - 55

EP - 80

JO - Canadian Journal of Mathematics

JF - Canadian Journal of Mathematics

SN - 0008-414X

ER -